A class of parabolic hemivariational inequalities
- 27 Downloads
Quasilinear parabolic hemivariational inequalities as a generalization to nonconvex functions of the parabolic variational inequalities are discussed. This extension is strongly motivated by various problems in mechanics. By use of the notion of the generalized gradient of Clarke and the theory of pseudomonotone operators, it is proved there exists at least one solution.
Key wordsparabolic hemivariational inequalities multivalued mappings existence results
Unable to display preview. Download preview PDF.
- Zeidler E.Nonlinear Functional Analysis and Its Applications [M]. II A and II B. New York-Berlin-Heidelberg: Springer-Verlag, 1990.Google Scholar
- ZHANG Shi-sheng.Variational Inequalities and the Theory of Complementary Problems and Their applications [M]. Shanghai: Shanghai Press of Science and Technology, 1991. (in Chinese)Google Scholar
- ZHANG Cong-jun, ZHANG Shi-sheng. On recent developments and some open questions in the study of Browder-Hartman-Stampaccia variational inequality [J].J Math Research and Exposition, 1995,15(3):313–317.Google Scholar
- WANG Yao-dong.Variational Inequality Equations [M]. Beijing: Higher Educational Press, 1987. (in Chinese)Google Scholar
- LIU Zhen-hai. Hemivariational inequalities of quasilinear elliptic systems [J].Systems Engineering, 1996,14(6):63–65.Google Scholar
- Panagiotopoulos P D. Hemivariational Inequalities[A].Applications in Mechanics and Engineering [M]. Berlin: Springer-Verlag, 1993.Google Scholar
- ZHANG Gong-qin.Critical Point Theory and Its Applications [M]. Shanghai: Shanghai Press of Science and Technology, 1986. (in Chinese)Google Scholar
- Clarke F H.Optimization and Nonsmooth Analysis [M]. New York: Wiley, 1983.Google Scholar